MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR ELITE; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Model Number 8888233420
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, when the catheter with pigtail was disconnected from the patient, the clip did not close completely on the red port.The red port was clamped.It was stated that intervention was required to prevent permanent impairment/damage.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Uf/importer rpt num: (b)(4).If information is provided in the future, a supplemental report will be issued.

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPL
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
clay chandler
5920 longbow drive
boulder, CO 80301
3035306409
MDR Report Key14552384
Report Number3009211636-2022-00133
Device Sequence Number20126725
Product Code NIE
UDI-Device Identifier10884521788732
UDI-Public10884521788732
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model Number8888233420
Device Catalogue Number8888233420
Device Lot Number2123600083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite